MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC TNI PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC TNI PANEL
Model Number 97000HS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation into this issue is ongoing.
 
Event or Problem Description
Customer reported triage was positive and laboratory method was negative for one patient.Customer found that several samples collected that day were not fully filled in the 4.0 tubes.Unknown whether the sample for this patient was affected.No patient data available, patient had general chest pains.Although requested, no additional information was provided.
 
Additional Manufacturer Narrative
Investigation into this issue is still ongoing.
 
Additional Manufacturer Narrative
Unable to determine the root cause of the discrepant high tni observation.In-house testing illustrated that the product is performing as expected relative to the complaint and the data has been determined to be acceptable according to the risk statement.Although an exact root cause has not been determined, the issue was not repeated with additional testing and appears to be an isolated event.Based on the information available, there is no indication of a product deficiency and no corrective action is required.

Brand Name
TRIAGE CARDIAC TNI PANEL
Common Device Name
TRIAGE CARDIAC TNI PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
chelsea lindgren
9975 summers ridge road
san diego, CA 92121
MDR Report Key20616203
Report Number3013982035-2024-00023
Device Sequence Number12988110
Product Code MMI
UDI-Device Identifier30014613337911
UDI-Public(01)30014613337911(17)250120(11)240506(10)T14911N
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Model Number97000HS
Device Lot NumberT14911N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date12/06/2024
01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAGE METERPRO PN:55070 SN: (B)(6).
Patient SexUnknown